Busca avançada
Ano de início
Entree


On the Cauchy problem for p-evolution equations with variable coefficients: A necessary condition for Gevrey well-posedness

Texto completo
Autor(es):
Arias, Alexandre ; Ascanelli, Alessia ; Cappiello, Marco
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 405, p. 27-pg., 2024-06-12.
Resumo

In this paper we consider a class of p-evolution equations of arbitrary order with variable coefficients depending on time and space variables (t, x). We prove necessary conditions on the decay rates of the coefficients for the well-posedness of the related Cauchy problem in Gevrey spaces. (c) 2024 The Author(s). Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons .org /licenses /by /4 .0/). (AU)

Processo FAPESP: 22/01712-3 - Comportamento assintótico para soluções do problema de Cauchy para sistemas de equações diferenciais parciais de evolução
Beneficiário:Alexandre Arias Junior
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado